Journal of Nonlinear Mathematical Physics

Volume 26, Issue 1, December 2018, Pages 98 - 106

On a canonical nine-body problem. Integrable Ermakov decomposition via reciprocal transformations

Authors
Colin Rogers
School of Mathematics and Statistics, The University of New South Wales, Sydney, NSW2052, Australia c.rogers@unsw.edu.au
Received 16 July 2018, Accepted 12 August 2018, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2019.1544792How to use a DOI?
Keywords
Many Body, Ermakov, Reciprocal
Abstract

Here, a recently introduced nine-body problem is shown to be decomposable via a novel class of reciprocal transformations into a set of integrable Ermakov systems. This Ermakov decomposition is exploited to construct more general integrable nine-body systems in which the canonical nine-body system is embedded.

Copyright
© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
26 - 1
Pages
98 - 106
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2019.1544792How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Colin Rogers
PY  - 2021
DA  - 2021/01
TI  - On a canonical nine-body problem. Integrable Ermakov decomposition via reciprocal transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 98
EP  - 106
VL  - 26
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2019.1544792
DO  - https://doi.org/10.1080/14029251.2019.1544792
ID  - Rogers2021
ER  -